Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``The central limit problem for convex bodies''


Authors: Milla Anttila, Keith Ball and Irini Perissinaki
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 2137-2137
MSC (2000): Primary 52A22; Secondary 60F05
Published electronically: December 8, 2003
Original Article: Trans. Amer. Math. Soc. 355 (2003), 4723-4735.
MathSciNet review: 2031057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Milla Anttila, Keith Ball, and Irini Perissinaki, The central limit problem for convex bodies, Trans. Amer. Math. Soc. 355 (2003), 4723-4735.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 52A22, 60F05

Retrieve articles in all journals with MSC (2000): 52A22, 60F05


Additional Information

Milla Anttila
Affiliation: Department of Mathematics, University of Turku, FIN-20014 Turku, Finland
Email: milant@utu.fi

Keith Ball
Affiliation: Department of Mathematics, University College, University of London, Gower Street, London WC1E 6BT, England
Email: kmb@math.ucl.ac.uk

Irini Perissinaki
Affiliation: Department of Mathematics, University of Crete, 710409 Iraklion, Greece
Email: irinip@math.uoc.gr

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03578-5
PII: S 0002-9947(03)03578-5
Received by editor(s): December 5, 2003
Published electronically: December 8, 2003
Article copyright: © Copyright 2003 American Mathematical Society